# SDR TWAA9806901

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 411 - DURING PRE-FLIGHT CHECK, FOUND EGRESS LIGHTING INOPERATIVE AT CABIN SEAT ROW 22.  FOUND BROKEN WIRE.  CUT OFF BROKEN CONNECTOR AND DAMAGED WIRE AND SPLICED ON NEW CONNECTOR AND WIRE.  CHECK-C 10-26-97 MCI.  (M)
